# SDR USAASB97215

- Difficulty date: July 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N263AU
- Make and model: Boeing 737201
- Aircraft serial: 22869
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104789
- Condition: Discharged
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SYR - DURING OVERNIGHT CHECK, MAINTENANCE FOUND THE LEFT OVERWING EMERGENCY EVACUATION LIGHTS INOP.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK IN M192 EMERGENCY LIGHT MODULE.  OPS CHECK GOOD.  (M)
